| Model Number |
MP5310-C |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
04/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
Event or Problem Description
It was reported that the maxplus¿ on the pressure rated extension set leaked at the connection of the bd auto guard peripheral iv site.
Event or Problem Description
It was reported that the maxplus¿ needless connector on the pressure rated extension set leaked at the connection to the bd auto guard peripheral iv site.
Additional Manufacturer Narrative
The customer report that the set leaked at the connection to the peripheral iv site was not confirmed.Visual inspection showed no anomalies.Functional testing showed no anomalies.Dimensional testing performed on the set¿s luer end was noted to be within iso specification.The root cause of the customer's report could not be identified.